Differential and Integral Equations

Strongly nonlinear second-order ODEs with unilateral conditions

Marta García-Huidobro, Raúl Manásevich, and Fabio Zanolin

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1057-1078.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021912

Mathematical Reviews number (MathSciNet)
MR1230481

Zentralblatt MATH identifier
0991.34007

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

García-Huidobro, Marta; Manásevich, Raúl; Zanolin, Fabio. Strongly nonlinear second-order ODEs with unilateral conditions. Differential Integral Equations 6 (1993), no. 5, 1057--1078. https://projecteuclid.org/euclid.die/1370021912


Export citation